Archives

Volume 2019

Issue 01

  • H.Rezazadeh, M.Eslami, S.A.Taleghani, A.Korkmaz, A new method for solving conformable fractional coupled viscous Burgers’ equation, IJEMAPS, 1, 2019.00001, 1-10, 2019.
    Click here to download.
  • S. Kutluay, N. M. Yağmurlu, Y. Uçar, O.Taşbozan, A Finite Element Method to Solve the System of Two-dimensional Burger’ Equations,  IJEMAPS, 1, 2019.00002, 1-10, 2019.
    Click here to download.
  • N. Ahmed, M. Rafiq, M. A. Rehman, Mubasher Ali, M. O. Ahmad, Numerical Treatment of Non-local Boundary Value Problem by Using Non-Standard Finite Difference Technique, IJEMAPS, 1, 2019.00003, 1-8, 2019.
    Click here to download.